MathSciNet Relay Station
MathSciNet bibliographic data
MR646313 53C55 (53C40)
Chen, Bang-yen Cohomology of CR-submanifolds. Ann. Fac. Sci. Toulouse Math. (5) 3 (1981), no. 2, 167–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement